# SDR SWAA2022100548318

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR 242AF TOP SURFACE UPPER PLY FLAKING / [01] CLEANED AND PREPARED TOP SURFACE OF MAIN CABIN FLOOR PANEL FOR REPAIR AS PER B737 SRM 51-00-50-2R-1;[02] REPAIRED TOP LAYER SURFACE DAMAGE OF MAIN CABIN FLOOR PANEL 242AF AS MARKED AS PER B737 SRM 53-00-50-2R-1; MATERIALS USED PO#1690463 AND PO#1742840;[03] PERFORMED TAP TEST ON REPAIRED AREA OF FLOOR PANEL 242AF AS PER B737 NDT 51-05-01 SECTION 551;[04] VERIFIED REPAIR
